Binary codes of strongly regular graphs

W.H. Haemers, M.J.P. Peeters, J.M. van Rijckevorsel

Research output: Contribution to journalArticleScientificpeer-review

398 Downloads (Pure)
Original languageEnglish
Pages (from-to)187-209
Number of pages22
JournalDesigns Codes and Cryptography
Volume17
Publication statusPublished - 1999

Cite this

@article{dca5697163a64942b8f75a3ddc69ae31,
title = "Binary codes of strongly regular graphs",
author = "W.H. Haemers and M.J.P. Peeters and {van Rijckevorsel}, J.M.",
note = "Pagination: 22",
year = "1999",
language = "English",
volume = "17",
pages = "187--209",
journal = "Designs, Codes and Cryptography",
issn = "0925-1022",
publisher = "Springer Netherlands",

}

Binary codes of strongly regular graphs. / Haemers, W.H.; Peeters, M.J.P.; van Rijckevorsel, J.M.

In: Designs Codes and Cryptography, Vol. 17, 1999, p. 187-209.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Binary codes of strongly regular graphs

AU - Haemers, W.H.

AU - Peeters, M.J.P.

AU - van Rijckevorsel, J.M.

N1 - Pagination: 22

PY - 1999

Y1 - 1999

M3 - Article

VL - 17

SP - 187

EP - 209

JO - Designs, Codes and Cryptography

JF - Designs, Codes and Cryptography

SN - 0925-1022

ER -